Buscar

 

RI UFLA (Universidade Federal de Lavras) >
DFI - Departamento de Física >
DFI - Artigos publicados em periódicos >

Please use this identifier to cite or link to this item: http://repositorio.ufla.br/jspui/handle/1/12305

Title: Multiple phase transitions of the susceptible-infected-susceptible epidemic model on complex networks
Keywords: Multiple phase transitions
Populations and evolution
Issue Date: Jan-2015
Publisher: American Physical Society
Citation: MATA, A. S.; FERREIRA, S. C. Multiple phase transitions of the susceptible-infected-susceptible epidemic model on complex networks. Physical Review E, New York, v. 91, p. 1-10, Jan. 2015.
URI: http://repositorio.ufla.br/jspui/handle/1/12305
Appears in Collections:DFI - Artigos publicados em periódicos

Files in This Item:

File Description SizeFormat
ARTIGO_Multiple phase transitions of the susceptible-infected-susceptible epidemic model on complex networks.pdf617.73 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


View Statistics

 


DSpace Software Copyright © 2002-2010  Duraspace - Feedback